Sign in
An index theorem for end-periodic operators
Journal article   Open access  Peer reviewed

An index theorem for end-periodic operators

Tomasz Mrowka, Daniel Ruberman and Nikolai Saveliev
Compositio mathematica, Vol.152(2), pp.399-444
2016-02

Abstract

58J20 index theorem Fredholm operator 58J28 35K05 positive scalar curvature 58J35 periodic end
url
https://doi.org/10.1112/S0010437X15007502View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
Citation topics
9 Mathematics
9.50 Applied Statistics & Probability
9.50.415 Harmonic Maps
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details